In this note, the rate of growth of digits in the Lüroth expansion of an irrational number is studied relative to the rate of approximation of the number by its convergents. The Hausdorff dimension of exceptional sets of points with a given relative growth rate is established.
Révisé le :
Accepté le :
Publié le :
Mots-clés : Lüroth expansion, Hausdorff dimension, relative growth rate
Xiaoyan Tan 1 ; Zhenliang Zhang 2

@article{CRMATH_2020__358_5_557_0, author = {Xiaoyan Tan and Zhenliang Zhang}, title = {The relative growth rate for the digits in {L\"uroth} expansions}, journal = {Comptes Rendus. Math\'ematique}, pages = {557--562}, publisher = {Acad\'emie des sciences, Paris}, volume = {358}, number = {5}, year = {2020}, doi = {10.5802/crmath.71}, language = {en}, }
Xiaoyan Tan; Zhenliang Zhang. The relative growth rate for the digits in Lüroth expansions. Comptes Rendus. Mathématique, Volume 358 (2020) no. 5, pp. 557-562. doi : 10.5802/crmath.71. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.71/
[1] Frequency of digits in the Lüroth expansion, J. Number Theory, Volume 129 (2009) no. 6, pp. 1479-1490 | DOI | Zbl
[2] The efficiency of approximating real numbers by Lüroth expansion, Czech. Math. J., Volume 63 (2013) no. 2, pp. 497-513 | Zbl
[3] Fractal geometry. Mathematical foundations and applications, John Wiley & Sons, 2014 | Zbl
[4] Reprentations of real numbers by infinite series, Lecture Notes in Mathematics, 502, Springer, 1976 | Zbl
[5] The relative growth rate for partial quotients, New York J. Math., Volume 14 (2008), pp. 139-143 | MR | Zbl
[6] On the longest block in Lüroth expansion, J. Math. Anal. Appl., Volume 457 (2018) no. 1, pp. 522-532 | Zbl
[7] Big Birkhoff sums in
[8] Ueber eine eindeutige entwickelung von zahlen in eine unendliche reihe, Math. Ann., Volume 21 (1883) no. 2, pp. 411-423 | DOI | MR
[9] The fractional dimensional theory in Lüroth expansion, Czech. Math. J., Volume 61 (2011) no. 3, pp. 795-807 | DOI | Zbl
[10] A note on the largest digits in Lüroth expansion, Int. J. Number Theory, Volume 10 (2014) no. 4, pp. 1015-1023 | DOI | Zbl
[11] Level sets of partial maximal digits for Lüroth expansion, Int. J. Number Theory, Volume 13 (2017) no. 10, pp. 2777-2790 | DOI | Zbl
[12] A dimensional result in continued fractions, Int. J. Number Theory, Volume 10 (2014) no. 4, pp. 849-857 | DOI | MR | Zbl
[13] The relative growth rate for partial quotients in continued fractions, J. Math. Anal. Appl., Volume 478 (2019) no. 1, pp. 229-235 | DOI | MR | Zbl
[14] A note on the relative growth rate of the maximal digit in Lüroth expansions, Fractals (2020) (“online first”, https://doi.org/10.1142/S0218348X20501169) | DOI
- Hausdorff dimension for the set with exponentially growing partial quotients in their Lüroth expansion, Discrete and Continuous Dynamical Systems, Volume 44 (2024) no. 6, pp. 1747-1767 | DOI:10.3934/dcds.2024008 | Zbl:1550.11084
- The convergence exponent and the well approximated sets for Lüroth expansion, Journal of Mathematical Analysis and Applications, Volume 535 (2024) no. 1, p. 15 (Id/No 128217) | DOI:10.1016/j.jmaa.2024.128217 | Zbl:1544.11061
- Relative convergence speed of Lüroth expansions and Hausdorff dimension, International Journal of Number Theory, Volume 18 (2022) no. 5, pp. 977-997 | DOI:10.1142/s1793042122500518 | Zbl:1494.11068
- Chaotic sets and Hausdorff dimension for Lüroth expansions, Journal of Mathematical Analysis and Applications, Volume 514 (2022) no. 2, p. 29 (Id/No 126324) | DOI:10.1016/j.jmaa.2022.126324 | Zbl:1494.11066
- On the distribution of the digits in Lüroth expansions, Lithuanian Mathematical Journal, Volume 62 (2022) no. 1, pp. 123-132 | DOI:10.1007/s10986-022-09553-0 | Zbl:1492.11121
- Extrema of Lüroth digits and a zeta function limit relation, Integers, Volume 21 (2021), p. paper | Zbl:1496.11104
Cité par 6 documents. Sources : zbMATH
Commentaires - Politique